# SDR DXTA2025091504965

- Difficulty date: September 14, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N475QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500790
- Aircraft time: 1,406 hours, 1,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON GROUND EMER LIGHT NOT ARM CAME ON WITH THE SWITCH IN THE ARM POSITION. WE DID THE RESET PROCEDURE AND CAS MESSAGE WENT AWAY. IN FLIGHT THE CABIN EMER LIGHTS CAME ON FOR 15 MIN THEN BEGAN TO FLICKER FOR THE DURATIONS OF THE FLIGHT.   PICS ATTACHED PERFORMED FUNCTIONAL CHECK OF NR 1 AND NR 2 EMERGENCY LIGHT BATTERIES AFTER CHARGING FAR 90 MINUTES. BOTH NR 1 & NR 2 EMERGENCY LIGHT BATTERIES FAILED, REMOVED NR 1 EMERGENCY LIGHTS BATTERY  AND INSTALLED REPAIRED EMERGENCY LIGHTS BATTERY . REMOVED NR 2 EMERGENCY LIGHTS BATTERY  AND INSTALLED REPAIRED EMERGENCY LIGHTS BATTERY.  OPS CHECK GOOD, ALL WORK COMPLETED IAW AMM 33-52Â€¢01
